# SDR SIMA982592

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - DURING PS-2 INSPECTION, THE AVIONICS SMOKE DETECTOR WOULD NOT TEST.  FOUND BAD GROUND AT GROUNDING BLOCK 203VNGA.  REMOVED BLOCK, CLEANED INSULATION MATERIAL FROM MOUNTING AREA AND REINSTALLED BLOCK.  AVIONICS SMOKE DETECTOR TEST GOOD.  (X)
